Publications

Bellazzini, J., Georgiev, V., Lenzmann, E. und Visciglia, N. (2019) «On traveling solitary waves and absence of small data scattering for nonlinear half-wave equations», Comm. Math. Phys, 372(2), S. 713-732. doi: 10.1007/s00220-019-03374-y.   
Borthwick, D., Donninger, R., Lenzmann, E. und Marzuola, J. L. (2019) «Existence and stability of Schrödinger solitons on noncompact manifolds», SIAM J. Math. Anal, 51(5), S. 3854-3901. doi: 10.1137/18M1216031.   
Gérard, P. und Lenzmann, E. (2018) «A Lax Pair Structure for the Half-Wave Maps Equation», Letters in Mathematical Physics. Springer, 108(7), S. 1635-1648. doi: 10.1007/s11005-017-1044-x.   edoc
Gérard, P., Lenzmann, E., Pocovnicu, O. und Raphael, P. (2018) «A Two-Soliton with Transient Turbulent Regime for the Cubic Half-Wave Equation on the Real Line», Annals of PDE. Springer, 4(7). doi: 10.1007/s40818-017-0043-7.   edoc
Lenzmann, E. und Schikorra, A. (2018) «On energy-critical half-wave maps into S^2», Inventiones Mathematicae. Springer, S. 1-82. doi: 10.1007/s00222-018-0785-1.   edoc
Frank, R. L., Lenzmann, E. und Silvestre, L. (2016) «Uniqueness of radial solutions for the fractional Laplacian», Communications on Pure and Applied Mathematics. Wiley, 69(9), S. 1671-1726. doi: 10.1002/cpa.21591.   edoc
Boulenger, T., Himmelsbach, D. und Lenzmann, E. (2016) «Blowup for fractional NLS», Journal of Functional Analysis. Elsevier, 271(9), S. 2569-2603. doi: 10.1016/j.jfa.2016.08.011.   edoc
Boulenger, T. und Lenzmann, E. (2015) «Blowup for Biharmonic NLS». arXiv (Annales scientifiques de l’ENS - Parutions - série 4). doi: 10.24033/asens.2326.   edoc
Boulenger, T., Himmelsbach, D. und Lenzmann, E. (2015) «Blowup for fractional NLS». Universität Basel (Preprints Fachbereich Mathematik).   edoc | Open Access
Boulenger, T. und Lenzmann, E. (2015) «Blowup for Biharmonic NLS». Universität Basel (Preprints Fachbereich Mathematik).   edoc | Open Access
Herr, S. und Lenzmann, E. (2014) «The Boson star equation with initial data of low regularity», Nonlinear analysis. Elsevier Science, Vol. 97, S. 125-137. doi: 10.1016/j.na.2013.11.023.   edoc
Frank, R. L., Lenzmann, E. und Silvestre, L. (2013) «Uniqueness of Radial Solutions for the Fractional Laplacian». Universität Basel (Preprints Fachbereich Mathematik).   edoc | Open Access
Lenzmann, E. und Lewin, M. (2013) «Dynamical ionization bounds for atoms», Analysis of PDEs, 6(5), S. 1183-1211. doi: 10.2140/apde.2013.6.1183.   edoc
Frank, R. L. und Lenzmann, E. (2013) «Uniqueness of non-linear ground states for fractional Laplacians in $BbbR», Acta mathematica. Charlesworth Group, 210(2), S. 261-318. doi: 10.1007/s11511-013-0095-9.   edoc
Kirkpatrick, K., Lenzmann, E. und Staffilani, G. (2013) «On the continuum limit for discrete NLS with long-range lattice interactions», Communications in mathematical physics. Springer, 317(3), S. 563-591. doi: 10.1007/s00220-012-1621-x.   edoc
Krieger, J., Lenzmann, E. und Raphaël, P. (2013) «Nondispersive solutions to the L²-critical half-wave equation», Archive for rational mechanics and analysis. Springer, 209(1), S. 61-129. doi: 10.1007/s00205-013-0620-1.   edoc
Lenzmann, E. und Lewin, M. (2011) «On singularity formation for the $L^2$-critical Boson star equation», Nonlinearity. Institute of Physics Publishing, 24(12), S. 3515-3540. doi: 10.1088/0951-7715/24/12/009.   edoc
Hainzl, C., Lenzmann, E., Lewin, M. und Schlein, B. (2010) «On blowup for time-dependent generalized Hartree-Fock equations», Annales Henri Poincaré. Birkhäuser, 11(6), S. 1023-1052. doi: 10.1007/s00023-010-0054-3.   edoc
Lenzmann, E. und Lewin, M. (2010) «Minimizers for the Hartree-Fock-Bogoliubov theory of neutron stars and white dwarfs», Duke mathematical journal. Duke University Press, 152(2), S. 257-315. doi: 10.1215/00127094-2010-013.   edoc
Krieger, J., Lenzmann, E. und Raphaël, P. (2009) «On stability of pseudo-conformal blowup for $L^2$-critical Hartree NLS», Annales Henri Poincaré. Birkhäuser, 10(6), S. 1159-1205. doi: 10.1007/s00023-009-0010-2.   edoc
Lenzmann, E. (2009) «Uniqueness of ground states for pseudorelativistic Hartree equations», Analysis & PDE. Mathematical Sciences Publishers, 2(1), S. 1-27. doi: 10.2140/apde.2009.2.1.   edoc
Fröhlich, J. und Lenzmann, E. (2007) «Blowup for nonlinear wave equations describing boson stars», Communications on Pure and Applied Mathematics. Wiley, 60(11), S. 1691-1705. doi: 10.1002/cpa.20186.   edoc
Fröhlich, J., Jonsson, B. L. G. und Lenzmann, E. (2007) «Boson stars as solitary waves», Communications in Mathematical Physics. Springer, 274(1), S. 1-30. doi: 10.1007/s00220-007-0272-9.   edoc
Fröhlich, J. und Lenzmann, E. (2007) «Dynamical collapse of white dwarfs in Hartree- and Hartree-Fock theory», Communications in Mathematical Physics. Springer, 274(3), S. 737-750. doi: 10.1007/s00220-007-0290-7.   edoc
Fröhlich, J., Knowles, A. und Lenzmann, E. (2007) «Semi-classical dynamics in quantum spin systems», Letters in Mathematical Physics. Springer, 82(2-3), S. 275-296. doi: 10.1007/s11005-007-0202-y.   edoc
Lenzmann, E. (2007) «Well-posedness for semi-relativistic Hartree equations of critical type», Mathematical Physics, Analysis and Geometry. Springer, 10(1), S. 43-64. doi: 10.1007/s11040-007-9020-9.   edoc
Fröhlich, J., Jonsson, B. L. G. und Lenzmann, E. (2007) «Effective dynamics for boson stars», Nonlinearity. Institute of Physics Publishing, 20(5), S. 1031-1075. doi: 10.1088/0951-7715/20/5/001.   edoc